# SDR 2007UALA00665

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 32,982 hours, 4,046 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTH DIAGONAL SIDE BRACE FITTING BORES AT NUMBER 4 NACELLE STRUT.    ACCOMPLISHED BORING THE DUAL SIDE BRACE FITTING ON THE NACELLE STRUT AT NUMBER 4. BOTH HOLES DRESSED OUT PER COA AND SB 747-54A 2218 (FINAL HOLE DIA AFTER HONE=2.2454").  REASSEMBLED & INSPECTED. READY FOR SERVICE.
